Would welcome any feedback. Our 20 year old daughter is a working college student whose life is slowly falling apart. In Oct '06 she fainted at work for the first time. She was taken to emergency via ambulance. After many tests she was discharged and told she had "syncope" which is a fancy word for fainting. Her Dr placed her on Prozac as she stated she was starting to have a lot of anxiety. Over these past months, she has been to the emergency 8 different times where she has passed/fainted both at school and at work. She did have one episode at home and we called the paramedics. In addition to 8 different emergency trips she was placed in the hospital for overnight observation. She has had a battery of tests which include XRay of Neck, Cat Scan, CT, Blood-Screen, Drugs, Pregnancy, Tilt-Table, EKG, 24Hr Heart Monitor all which have produced a negative result. While in the hospital she had the Tilt-Table test which produced a positive result. All these Dr's have concluded a diagnosis of "phycogenic syncope". We haven't really gotten a straight answer what that means except to say they can't find anything medically wrong with her and yet she continues to have episodes. Now she is growing worse with anxiety, confusion, mood swings. I think she has no business being on an SSRI and maybe that is causing these additional symptoms. Does this pattern sound familiar to anyone?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?